Severe recurrent hypoglycaemia following discontinuation of olanzapine.

@article{Steven2011SevereRH,
  title={Severe recurrent hypoglycaemia following discontinuation of olanzapine.},
  author={Sarah Steven and Rahul Nayar},
  journal={Acute medicine},
  year={2011},
  volume={10 1},
  pages={32-4}
}
Severe hypoglycaemia is a diagnostic challenge.1 It is often explained by mismatch between insulin doses, food ingestion and exercise. Recurrent hypoglycaemia can indicate underlying medical problems. Drug related events usually concern insulin or sulphonylureas. However, withdrawal of drugs which can cause insulin resistance can be causative if insulin or sulphonylureas continue.2We report the case of an insulin-treated patient who presented with severe recurrent hypoglycaemia. After exclusion… CONTINUE READING

From This Paper

Topics from this paper.
1 Citations
0 References
Similar Papers

Similar Papers

Loading similar papers…